Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 548982, 9 pages
http://dx.doi.org/10.1155/2011/548982
Research Article

Generalized Differential Transform Method to Space-Time Fractional Telegraph Equation

1Department of Mathematics, University of Rajasthan, Jaipur 302004, Rajasthan, India
2Department of Computer Engineering, Vyas Institute of Higher Education, Jodhpur 342001, Rajasthan, India

Received 28 May 2011; Revised 20 July 2011; Accepted 23 July 2011

Academic Editor: Kanishka Perera

Copyright © 2011 Mridula Garg et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We use generalized differential transform method (GDTM) to derive the solution of space-time fractional telegraph equation in closed form. The space and time fractional derivatives are considered in Caputo sense and the solution is obtained in terms of Mittag-Leffler functions.